# SDR REXA2020111800754

- Difficulty date: November 6, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 33,622 hours, 31,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 601R31061140
- Condition: Corroded
- Location: Fuselage
- Part time: 33,622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION JUST AFT OF FS 559+112 ON STGR 27 CLEAT.  REMOVED, FABRICATED AND INSTALLED STR 27 CLEAT JUST AFT OF FS 559+112, IAW CRJ 200 SRM 51-24-16, 51-42-06 AND 51-42-21 REFERENCING DRAWING 601R31057 REV J FOR MAT SPEC.
